# SDR SWAA000944

- Difficulty date: May 23, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28209
- Aircraft time: 6,404 hours, 2,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT EXTERNAL EMERGENCY EXIT LIGHT LENS CRACKED AFT OF OVERWING EXIT.  REMOVED AND REPLACED LENS PER MM.
